# SDR USAA2014021700005

- Difficulty date: February 15, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 31,141 hours, 23,907 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA110100
- Part serial: 1399
- Condition: Faulty
- Location: Cargo Bay
- Part time: 31,141 hours, 23,907 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A SMOKE DETECTOR FAULT.  TROUBLE SHOT FOR A DOUBLE CHANNEL FAILURE IAW TSM 26-17-00-810-803-A.  FOUND DETECTOR 2WH AT FAULT.  R & R DETECTOR 2WH IAW AMM 26-16-15-400-001-A.  ACCOMPLISHED SATISFACTORY OPERATIONAL TEST OF CARGO COMPARTMENT SMOKE DETECTION SYS IAW AMM 26-16-00-710-A & 26-16-00-710-003A.  ACCOMPLISHED SATISFACTORY OPERATIONAL TEST OF LAVATORY SMOKE DETECTION SYS IAW AMM 26-17-00-710-001-A.
